# SDR SWIA2019060545956

- Difficulty date: April 30, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 39,704 hours, 33,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT FS559.0 BETWEEN LBL27 AND O/B FLOOR SILL STRAP HAS CORROSION. (C-CHECK) RO: 06/02/2019 REMOVED AND INSTALLED NEW STRAP P/N: 601R31225-29 IAW SRM.
